# SDR 96ZZZX6108

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N727RT
- Make and model: Cessna T303
- Aircraft serial: T30300090
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 255100317
- Condition: Corroded
- Location: Rt Eng
- Part time: 1,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERE CORROSION ON THE ENGINE MOUNT, BELOW THE ENGINE SUPERCHARGER, ON THE RIGHT ENGINE.  THE ENGINE MOUNT HAS BEEN PREVIOUSLY REPAIRED, WITH A FISHMOUTH REINFORCEMENT, FOR PRESUMABLY THE SAME PROBLEM.  THE LEFT ENGINE MOUNT HAS THE SAME PROBLEM BUT IS NOT AS SEVERE.  CORROSION AND RUST HAVE PENETRATED THE REPAIR.  THE ENGINE MOUNT IS AGAIN REPAIRED BUT BY REPLACEMENT OF ENTIRE TUBE SECTIONS.  MOST INSTALLATIONS OF THIS TYPE HAVE A HEAT SHIELD INSTALLED.
